American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Bao-Xuan Zhu. Some positivities in certain triangular arrays. Proc. Amer. Math. Soc. 142 (2014) 2943-2952.
Abstract, references, and article information   
View Article: PDF

[2] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[3] William Y. C. Chen and Ernest X. W. Xia. The 2-log-convexity of the Apéry Numbers. Proc. Amer. Math. Soc. 139 (2011) 391-400. MR 2736323.
Abstract, references, and article information   
View Article: PDF

[4] William Y. C. Chen and Cindy C. Y. Gu. The reverse ultra log-concavity of the Boros-Moll polynomials. Proc. Amer. Math. Soc. 137 (2009) 3991-3998. MR 2538559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Manuel Kauers and Peter Paule. A Computer Proof of Moll's Log-Concavity Conjecture. Proc. Amer. Math. Soc. 135 (2007) 3847-3856. MR 2341935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anthony Carbery. A multilinear generalisation of the Cauchy-Schwarz inequality. Proc. Amer. Math. Soc. 132 (2004) 3141-3152. MR 2073287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Noga Alon and Douglas B. West. The Borsuk-Ulam theorem and bisection of necklaces . Proc. Amer. Math. Soc. 98 (1986) 623-628. MR 861764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1